# SDR 04294621

- Difficulty date: October 20, 2004
- Submitted: October 21, 2004
- Operation: Air carrier
- Aircraft: N621BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7186
- Engine: Ge CF343B1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EVENT SUMMARY STATED GEAR DISAGREE.  REMOVED AND REPLACED SWITCH AND PERFORMED GEAR SWINGS.  OPS CHECK GOOD.
